X

Oops looks like
you're not logged in!

< Go Back

Login as a Guest

Login as a User

Can drug withdrawal cause seziures?

  1. Questions
  2. >
  3. Category: Detox
  4. >
  5. Can drug withdrawal cause seziures?

Asked: 2018-05-05 23:13:10

3

14

Answered: 2018-05-07 09:55:22

Better to stay safe than sorry and if you really want to come off your medications you need to do it with a doctor, because drug withdrawal can cause seizures and be unsafe.

5

Answered: 2018-05-07 05:12:36

Ya man drug withdrawals can cause seizures. A few of my buddies have had a similar experience and ended up going to the ER. Don't withdrawl on your own dude.

0

Answered: 2018-11-19 17:33:43

So certain drugs are known to cause seizures when trying to go cold turkey. All Benzos and Alcohol. I highly recommend seeing a doctor before deciding to detox on your own.

We want to listen to your answers

call-phone
Have an addiction specialist help you.
Find the treatment you deserve!